# SDR ASOA201001035

- Difficulty date: July 24, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 3,755 hours, 2,624 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Binding
- Location: Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP UNABLE TO OPEN FWD CARGO DOOR.  OPS CHECK GOOD IAW AMM 52-35-00.   (CLOSED)
